# SDR UIEA2013102800542

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 84,248 hours, 16,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212714
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR BY SEAT ROW 11ABC IS MISSING PARTS.  INSTALLED EMERGENCY LIGHT END CAPS IAW AMM 25-27-05).
